# SDR COMA2010091550199

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 34,266 hours, 29,666 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 16400105
- Part serial: DCL0859404R
- Condition: Failed
- Location: Nlg
- Part time: 12,798 hours, 10,519 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LANDING AT MDW RECEIVED GEAR DISAGREE, NOSE LANDING GEAR RED.  FOLLOWED QRH, EMERGENCY DECLARED.  A/C DIVERTED TO ORD LANDED SAFELY.  REMOVED AND REPLACED NOSE LANDING GEAR DRAG BRACE.
